# SDR DALA1204290623

- Difficulty date: January 25, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 80,399 hours, 38,816 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING AT SEAT ROW 23 DEF INOPERATIVE.  REPAIRED BROKEN WIRE, OPERATION NORMAL.
